# SDR A6WA201040611

- Difficulty date: August 16, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 19,811 hours, 18,344 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER PACKS WERE RUN ON APU 10-15 MINUTES, FUEL SMELL NOTED FROM ROWS 8-13.  RAN PACKS ON ENGINE AND APU SMELL DID NOT SUBSIDE.  INSPECTED A/C, NO EXTERNAL LEAKS NOTED.  INSPECTED APU ENCLOSURE WITH APU RUNNING, NO LEAKS NOTED.  RAN PACKS ON APU AND ENGINE BLEEDS.  NO DISCREPANCIES NOTED AT THIS TIME.
